# SDR UALA2013062004310

- Difficulty date: June 19, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 73,077 hours, 27,289 cycles
- Engine: Pwa PW2040
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Malfunctioned
- Location: Crew
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN AT 0 THEN 1670 PSI.  VISUALLY INSPECTED CREW OXYGEN BOTTLE AND OTHER OXYGEN COMPONENTS.  NO DISCREPANCIES NOTED.  R & R OXYGEN TRANSDUCER.  LEAK AND OPS TESTED NORMAL.
